Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 835319, 22 pages
http://dx.doi.org/10.1155/2012/835319
Research Article

Delayed Stochastic Linear-Quadratic Control Problem and Related Applications

1Department of Mathematics, China University of Mining and Technology, Beijing 100083, China
2School of Mathematics, Shandong University, Jinan 250100, China
3School of Economics, Shandong University, Jinan 250100, China

Received 25 May 2012; Accepted 30 July 2012

Academic Editor: Ying Hu

Copyright © 2012 Li Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Arriojas, Y. Hu, S.-E. A. Mohammed, and G. Pap, “A delayed Black and Scholes formula,” Stochastic Analysis and Applications, vol. 25, no. 2, pp. 471–492, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. S.-E. A. Mohammed, Stochastic Functional Differential Equations, vol. 99, Pitman, 1984.
  3. S.-E. A. Mohammed, “Stochastic Differential Equations with Memory: Theory, Examples and Applications, Stochastic Analysis and Related Topics 6,” in The Geido Workshop, Progress in Probability, Birkhauser, 1996.
  4. B. Øksendal and A. Sulem, “A maximum principle for optimal control of stochastic systems with delay, with applications to finance,” in Optimal Control and Partial Differential Equations, J. M. Menaldi, E. Rofman, and A. Sulem, Eds., pp. 64–79, ISO Press, Amsterdam, The Netherlands, 2000. View at Google Scholar
  5. Y. Alekal, P. Brunovský, D. H. Chyung, and E. B. Lee, “The quadratic problem for systems with time delays,” Institute of Electrical and Electronics Engineers. Transactions on Automatic Control, vol. 16, no. 6, pp. 673–687, 1971. View at Google Scholar
  6. M. Basin, J. Rodriguez-Gonzalez, and R. Martinez-Zuniga, “Optimal control for linear systems with time delay in control input based on the duality principle,” in Proceedings of the American Control Conference, vol. 3, pp. 2144–2148, 2003. View at Publisher · View at Google Scholar
  7. S. Peng and Z. Yang, “Anticipated backward stochastic differential equations,” The Annals of Probability, vol. 37, no. 3, pp. 877–902, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. L. Chen and Z. Wu, “Maximum principle for the stochastic optimal control problem with delay and application,” Automatica, vol. 46, no. 6, pp. 1074–1080, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Z. Wu, “Forward-backward stochastic differential equations, linear quadratic stochastic optimal control and nonzero sum differential games,” Journal of Systems Science and Complexity, vol. 18, no. 2, pp. 179–192, 2005. View at Google Scholar · View at Zentralblatt MATH
  10. Z. Yu, “The stochastic maximum principle for optimal control problems of delay systems involving continuous and impulse controls,” Automatica, vol. 56, no. 6, pp. 1401–1406, 2012. View at Publisher · View at Google Scholar
  11. J. Yong and X. Y. Zhou, Stochastic Controls, vol. 43, Springer, New York, NY, USA, 1999.
  12. Y. Hu and S. Peng, “Solution of forward-backward stochastic differential equations,” Probability Theory and Related Fields, vol. 103, no. 2, pp. 273–283, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. Peng and Z. Wu, “Fully coupled forward-backward stochastic differential equations and applications to optimal control,” SIAM Journal on Control and Optimization, vol. 37, no. 3, pp. 825–843, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. Yong, “Finding adapted solutions of forward-backward stochastic differential equations: method of continuation,” Probability Theory and Related Fields, vol. 107, no. 4, pp. 537–572, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Z. Wu, “Maximum principle for optimal control problem of fully coupled forward-backward stochastic systems,” Systems Science and Mathematical Sciences, vol. 11, no. 3, pp. 249–259, 1998. View at Google Scholar · View at Zentralblatt MATH